# SDR C2XA07IA120

- Difficulty date: May 18, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 17,016 hours, 12,905 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2528, THE CREW REPORTED A -BRK OUTBD- MESSAGE ON EICAS ON FINAL APPROACH, AND THAT THE OUTBOARD BRAKES DID NOT WORK ON ROLLOUT.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED THE BRAKES WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
